RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 8, Pages 1383–1391 (Mi de6278)  

Partial Differential Equations

Conditions for radiation and the principle of limit absorption for quasilinear elliptic equations in unbounded domains

L. Shimon

Eötvös Loránd University, Hungary

Full text: PDF file (930 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.95
Received: 04.07.1985

Citation: L. Shimon, “Conditions for radiation and the principle of limit absorption for quasilinear elliptic equations in unbounded domains”, Differ. Uravn., 23:8 (1987), 1383–1391

Citation in format AMSBIB
\Bibitem{Shi87}
\by L.~Shimon
\paper Conditions for radiation and the principle of limit absorption for quasilinear elliptic equations in unbounded domains
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 8
\pages 1383--1391
\mathnet{http://mi.mathnet.ru/de6278}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=909585}


Linking options:
  • http://mi.mathnet.ru/eng/de6278
  • http://mi.mathnet.ru/eng/de/v23/i8/p1383

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019